Swelling of the legs where the ankle

The people puff up their legs, just above the foot, where the ankle is. from the heat and what to do about it. Yes, I have such a first time, sometimes when

* Achilles swell with low mobility, sedentary lifestyle and overweight.
This happens in passengers after longflights in an airplane, travel by car or train. To prevent this from happening, try to make at least a few steps on the road every 30-40 minutes, and in case of a long flight people over the age of 40 will not be bothered to bandage their feet and shins with an elastic bandage.

Try to lose weight. A large abdomen leads to an increase in intra-abdominal pressure and, as a result, compression of the iliac veins, which drain blood from the lower extremities.
* Ankle swelling is a sign of the development of nephropathy in pregnant women and requires compulsory treatment.
* If the ankles swell only on one side, thenmost likely the cause of thrombophlebitis of deep veins of the lower extremities and requires consultation of a qualified vascular surgeon. You can recommend sitting more often, raising your legs higher, but this will not solve the problem.
* Ankle swelling may be temporary, passing,if you have chronic varicose veins of the legs. It is especially noticeable in the mornings. In the afternoon, after active walking, the swelling may disappear, and by evening it may appear again. The condition can improve the wearing of tight pantyhose, even better in the morning, without getting out of bed, bandaging the calf with an elastic bandage.
* If the eyelids are swollen simultaneously with the ankles, this is a sure sign of a malfunction in the kidneys. A detailed study of them is required.
* If the swelling of the ankles is accompanied by swelling of the abdomen, the appearance of vascular asterisks on his skin, jaundice, then hears liver failure.
* If the ankle was swollen, dyspnea appeared, the skin becomes pale at the slightest physical exertion, then the heart is to blame for this - this is how heart failure manifests itself. To be treated it is necessary at the cardiologist.
* Ankles may swell after taking somedrugs, especially clonidine, adelfan, reserpine. To a lesser degree - from enalapril, captopril, prestarium. Edema can be caused by an incorrect combination of certain drugs, for example, simultaneous administration of enalapril and verashpiron, captopril and aldantone. It is better to combine enalapril, captopril, and prenarium with furosemide 20 mg once or twice a week.
* Special case - swelling of the ankles with injuries. In the ankle region there are complex joints, in the formation of which many bones and ligaments participate. Here the vascular and nervous network is well developed. It is difficult to determine the nature of the damage even to an experienced traumatologist. Therefore, with traumatic swelling of the ankles, it is often suggested to take an X-ray.



Details can be found after registration.

</ li>
  • The story of how the girl chose farming instead of the model podium
  • Issues of long-term development of the municipal economy of Mariupol
  • From Mariupol to Kharkov without a transfer. Ukrzaliznytsia resumed a direct train
  • Soldiers do not want to serve in the ATU zone
  • Greetings from Merkel. How did the Chancellor react to the offshore scandal?
  • Soros vs. Putin